# SDR DALA2018121707220

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 59,092 hours, 32,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNING PACKS ON BRINGS ABOUT AROMA OF HOT PLASTIC, FUMES ONLY, NO SMOKE. PREFORMED FULL DUCT BURNOUT COULD NOT FIND CAUSE OF PLASTIC SMELL. (LP# 5216874)
